MathSciNet Relay Station
MathSciNet bibliographic data
MR1826098 30D55 (31B05)
Pavlović, Miroslav A Littlewood-Paley theorem for subharmonic functions. Publ. Inst. Math. (Beograd) (N.S.) 68(82) (2000), 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement